# SDR AALA202402191971

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 31,702 hours, 12,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED FA REPORTS THAT DOOR 4L IS HARD TO ARM.  STICKY SUBSTANCE ON DOOR. FOLLOWED MONITOR AND CHALLENGE PROCEDURES, REMOVED PAPER (DEBRIS) FROM 4L DOOR GIRT BAR AREA, CLEANED AND LUBED. DOOR ARMING AND GIRT ENGAGING OPERATES SMOOTHLY.
